# SDR ASAA2018062325180

- Difficulty date: June 23, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,170 hours, 9,645 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT ILLUMINATED AFTER ATTEMPTED START. GROUNDED - YES. PERFORMED APU BITE PER FIM 49-60 TASK 801, APU SHOWS CURRENT STATUS MESSAGE FAULT 49-41254 "START CONVERTER UNIT SHOWS START SYSTEM INOP" NO ROTATION SHUTDOWN. PERFORMED FIM 49-40-TASK 821 APU STARTED NORMALLY 5 TIMES - NO FAULT CODES IN FAULT HISTORY OR CURRENT STATUS PAGE. APU OPS CHECKS OK.
